Periodic solutions of a differential delay equation of Rayleigh type
Rendiconti del Seminario Matematico della Università di Padova, Volume 61 (1979), pp. 115-124.
@article{RSMUP_1979__61__115_0,
     author = {Invernizzi, S. and Zanolin, F.},
     title = {Periodic solutions of a differential delay equation of {Rayleigh} type},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     pages = {115--124},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {61},
     year = {1979},
     mrnumber = {569654},
     zbl = {0429.34064},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1979__61__115_0/}
}
TY  - JOUR
AU  - Invernizzi, S.
AU  - Zanolin, F.
TI  - Periodic solutions of a differential delay equation of Rayleigh type
JO  - Rendiconti del Seminario Matematico della Università di Padova
PY  - 1979
SP  - 115
EP  - 124
VL  - 61
PB  - Seminario Matematico of the University of Padua
UR  - http://www.numdam.org/item/RSMUP_1979__61__115_0/
LA  - en
ID  - RSMUP_1979__61__115_0
ER  - 
%0 Journal Article
%A Invernizzi, S.
%A Zanolin, F.
%T Periodic solutions of a differential delay equation of Rayleigh type
%J Rendiconti del Seminario Matematico della Università di Padova
%D 1979
%P 115-124
%V 61
%I Seminario Matematico of the University of Padua
%U http://www.numdam.org/item/RSMUP_1979__61__115_0/
%G en
%F RSMUP_1979__61__115_0
Invernizzi, S.; Zanolin, F. Periodic solutions of a differential delay equation of Rayleigh type. Rendiconti del Seminario Matematico della Università di Padova, Volume 61 (1979), pp. 115-124. http://www.numdam.org/item/RSMUP_1979__61__115_0/

[1] J. Cecconi, Su di una equazione differenziale non lineare di secondo ordine, Ann. Scuola Norm. Sup. Pisa, (3), 4 (1950), pp. 246-278. | Numdam | MR | Zbl

[2] S. Invernizzi - F. ZANOLIN, On the existence and uniqueness of periodic solutions of differential delay equations, Math. Z., 163 (1978), pp. 25-37. | MR | Zbl

[3] J. Mawhin, Landesman-Lazer's type problems for nonlinear equations, Conf. Semin. Mat. Univ. Bari, 147 (1977). | MR | Zbl

[4] G. Prodi - A. AMBROSETTI, Analisi non lineare I, Scuola Normale Superiore Pisa, 1973. | Zbl

[5] R. Reissig, Extension of some results concerning the generalized Liénard equation, Ann. Mat. Pura Appl., (4), 104 (1975), pp. 269-281. | MR | Zbl

[6] W.R. Utz, Periodic solutions of second order differential equations with nonlinear, nondifferentiable damping, SIAM J. Appl. Math., 31 (1976), pp. 504-510. | MR | Zbl